# SDR GTIA2023012636911

- Difficulty date: January 25, 2023
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N677NK
- Make and model: Airbus A321-231
- Aircraft serial: 7690
- Aircraft time: 18,046 hours, 7,879 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DESCENDING THROUGH FL220 DIRTY SOCK SMELL IN CABIN + COCKPIT. PACK 2 WAS DEFERRED APU OFF-PERFORMED TSM 05-50-00-810-831-A. NO ODOR NOTED ON APU, ENG 1, OR ENG 2. PERFORMED DECONTAMINATION OF ECS IAW AMM 21-00-00-615-802-A AS PRECAUTIONARY. A/C OK FOR SERVICE.
